RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 96, Issue 5  


Approximation of Subspaces of Symmetric Spaces Generated by Independent Functions
S. V. Astashkin
643
On a Class of Convolution Operators on a Finite Interval
G. M. Gubreev, G. D. Urum
653
Criterion for the Complete Indeterminacy of the Nevanlinna–Pick Matrix Problem
Yu. M. Dyukarev, A. E. Choque Rivero
658
Optimal Arguments in the Jackson–Stechkin Inequality in $L_2(\mathbb{R}^d)$ with Dunkl Weight
V. I. Ivanov, A. V. Ivanov
674
Unitary Automorphisms of the Space of Hankel Matrices
Kh. D. Ikramov
687
Affine Cylinders
V. N. Kokarev
697
On the Norms of the Integral Means of Spherical Fourier Sums
O. I. Kuznetsova, A. N. Podkorutov
701
Differential Lie Modules over Curved Colored Coalgebras and $\infty$-Simplicial Modules
S. V. Lapin
709
Hydrodynamic Characterization of the Ball
A. B. Morgulis
732
On Algebraic Cohomology Classes on a Smooth Model of a Fiber Product of Families of K3 surfaces
O. V. Nikol'skaya
738
Estimates of the Least Positive Root of the Sum of a Sine Series with Monotone Coefficients
A. Yu. Popov
747
Formulas for Rational Interpolation and Remainders
A. K. Ramazanov
762
On the Solvability of a Class of Volterra Operator Equations of the First Kind with Piecewise Continuous Kernels
N. A. Sidorov, D. N. Sidorov
773

Brief Communications
On the Chromatic Number of Euclidean Space with Two Forbidden Distances
A. V. Berdnikov, A. M. Raigorodskii
790
An Analog of the Valiron–Goldberg Theorem under a Restriction Condition on the Averaged Counting Function of Zeros
F. S. Myshakov
794
Letter to the Editor
T. V. Zykova
799

Papers published in the English version of the journal
The Dirac Operator with Complex-Valued Summable Potential
A. M. Savchuk, A. A. Shkalikov
777–810
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019